Dopaquel And Weight Gain / Loss

1 Reply Updated



Conversation Starter

Barbara Says:
via mobile

Since being on Dopaquel and Serdep I have gained 20kg. I have been off the meds for a month now. Has anyone gone off the Dopaquel and lost weight? If so, how long did it take?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The active ingredient Quetiapine is most commonly used to treat various mental health disorders.

The NIH lists its typical side effects as possibly including nausea, dizziness, headache, dry mouth, and mood changes.

However, Serdep, which contains the active ingredient Sertraline, so it may also cause weight gain.

Generally stopping them, or switching medication does result in weight loss, but it really depends upon you and your metabolism.

Are these the only medications you are currently taking?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
Hair loss, weight gain, purple feet and hands
I suffered so many side effects since starting this med. The first thing was hair loss, I haven't cut my hair in 2 y... 2 replies
on xarelto with hairloss and weight gain
ive been anticoagulated for 8 years. recently switched from lovenox to xarrelto. i am hoping the weight gain and the hai... 3 replies
weight loss or gain?
My Dr. would like me to switch from Paxil Cr, which I have been taking for 2 years now to Cymbalta because of the the we... 3 replies
euthyrox weight gain weight loss
I have been taking euthyrox 50ug and 100ug. 1day 50ug and 1 day 100ug for the pas 22 months due to Eltroxin being out of...
Will thyronorm help in weight gain or loss??
I gained a lot of weight...I have tsh level 5.81..will thyronorm 25 MCG help me in loss weight ## Hello, Vishu! How are ... 2 replies
Gain weight and Lowe metabolism
I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
weight loss and toplep
will i lose weight on toplep ## Hi, Razia! How are you? It is possible that you could lose weight while taking it. Tople... 3 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA